Rational points on compactifications of semi-simple groups

Joseph Shalika, Ramin Takloo-Bighash, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1135-1186
Number of pages52
JournalJournal of the American Mathematical Society
Volume20
Issue number4
DOIs
StatePublished - Oct 1 2007

Keywords

  • Automorphic forms
  • Manin's conjectures
  • Rational points
  • Wonderful compactifications

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this